Is it normal for tetracycline to worsen my acne rosacea symptoms?

Photosensitivity? Tetracycline causes photo sensitization. If you were in the sun it can precipitate a sunburn. That would cause your rosacea to flare. .

Related Questions

Is this redness but without rash a symptom of acne rosacea?

Rosacea. Rosacea often flares when something causes the blood vessels in the face to expand, which causes redness. Things that cause a flare-up are called triggers. Common triggers are exercise, sun and wind exposure, hot weather, stress, spicy foods, alcohol, and hot baths. Swings in temperature from hot to cold or cold to hot can also cause a flare. Read more...
Can be. Mild rosacea gives you only some redness. Most of the case, it gets worse as you get aged with harmful uv and/or other factors (sometime wine or even social gathering). Read more...

For years, I have used sodium sulfacetamide-s to treat my acne rosacea. Now my insurance company is hassling me about it. What are some alternatives?

Rosacea. You may wish to try light-based therapy. Also, this article may help you with your insurance company http://www.rosacea.org/weblog/how-navigate-health%E2%80%A8-care-system-drug-therapy. Read more...